# SDR SWAA2022021489149

- Difficulty date: May 25, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 42,383 hours, 21,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FUSELAGE SKIN DAMAGED AT STA 931 STRINGER 18L WITH A DENT AND GOUGE. DENT MEASURES 1.5' X 1.25' X .060 W/Y = 20.8 GAUGE IS APPROX .125 LONG X .020' DEEP / REPAIRED PER EA 1-753-32757 OK TO CONT PER LT TLD FOR 730 DAYS CONTACT ENGINEERING FOR STAGE 2 AND/OR STAGE 3 APPROVAL. REF SA-M 326 A1133258
